# SDR YENA201702220115

- Difficulty date: February 22, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 1,924 hours, 372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153174
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,924 hours, 372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS FOUND THAT THE L2 & R2 LOWER EXIT MARKER LIGHTS INOPERATIVE.  TROUBLESHOOTING FOUND PIN  H  OUTPUT DAMAGED ON ESPU 14WL.  R & R THE EPSU IAW 33-51-38. OPS CHECKED PASSED.
